# SDR CA040203014

- Difficulty date: January 28, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,145 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Race
- Part number: 206040030101
- Condition: Spalled
- Location: M/R Gearbox
- Component: Gearbox, Bell
- Component part number: 206040002025
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BEARING SPALLED AND CAUSED A CAUTION LIGHT TO COME ON.
